On actions of * on algebraic spaces
Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 359-364.

The main result of the paper says that all schematic points of the source of an action of C * on an algebraic space X are schematic on X.

Le résultat principal de cet article est la constatation que tous les points schématiques de la source d’une action de C * sur un espace algébrique X sont schématiques sur X.

@article{AIF_1993__43_2_359_0,
     author = {Bialynicki-Birula, Andrzej},
     title = {On actions of ${\mathbb {C}}^*$ on algebraic spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {359--364},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     doi = {10.5802/aif.1335},
     zbl = {0779.14014},
     mrnumber = {94c:14040},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1335/}
}
TY  - JOUR
TI  - On actions of ${\mathbb {C}}^*$ on algebraic spaces
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 359
EP  - 364
VL  - 43
IS  - 2
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1335/
UR  - https://zbmath.org/?q=an%3A0779.14014
UR  - https://www.ams.org/mathscinet-getitem?mr=94c:14040
UR  - https://doi.org/10.5802/aif.1335
DO  - 10.5802/aif.1335
LA  - en
ID  - AIF_1993__43_2_359_0
ER  - 
%0 Journal Article
%T On actions of ${\mathbb {C}}^*$ on algebraic spaces
%J Annales de l'Institut Fourier
%D 1993
%P 359-364
%V 43
%N 2
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1335
%R 10.5802/aif.1335
%G en
%F AIF_1993__43_2_359_0
Bialynicki-Birula, Andrzej. On actions of ${\mathbb {C}}^*$ on algebraic spaces. Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 359-364. doi : 10.5802/aif.1335. https://aif.centre-mersenne.org/articles/10.5802/aif.1335/

[B-BS] A. Bialynicki-Birula, A. Sommese, Quotients by C* and Sl(2) actions, Trans. Amer. Math. Soc., 279 (1983), 773-800. | MR | Zbl

[Ka] W. Kaup, Reele Transformationsgruppen und invariante Metriken auf komplexen Raumen, Invent. Math., 3 (1967), 43-70. | MR | Zbl

[Kn] D. Knutson, Algebraic spaces, Lecture Notes in Mathematics, 203, (1971), Springer-Verlag. | MR | Zbl

[L] D. Luna, Toute variété de Moisezon presque homogène sous un tore est un schéma, C.R. Acad. Sci. Paris, 314, Série I, (1992), 65-67. | MR | Zbl

[GIT] D. Mumford, J. Fogarty, Geometric Invariant Theory, 2nd edition, Ergeb. Math. 36, Springer-Verlag, 1982. | Zbl

[M] B.G. Moisezon, Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions, Izv. Akad. Nauk SSSR, Ser. Mat., 31 (1967), 1385. | Zbl

[Se1] J.-P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, 6 (1955-1956), 1-42. | Numdam | MR | Zbl

[Se2] J.-P. Serre, Espaces fibrés algébriques in Anneaux de Chow et Applications, Séminaire Chevalley, E.N.S. Paris, 1958. | Numdam

[Su] H. Sumihiro, Equivariant completions I, J. Math. Kyoto Univ., 14 (1974), 1-28. | MR | Zbl

Cited by Sources: